# SDR UIEA2021111902426

- Difficulty date: November 27, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 97,466 hours, 23,161 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: 113T2225401
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING INBD MAIN FLAP LOWER SURFACE LOWER SKIN PANEL HAS SEVERAL BULGING AREAS , APPROX 33" FROM THE INBD END DOT 129-054( BLENDED THE CORROSION  ON THE "T" CHORD IAW B767-300 SRM 51-10-02. UPON THE EVALUATION THE LOWEST REMAINING MATERIAL IS 0.062"  AND WAS OUT OUF LIMITS IAW B767-300-SRM 57-53-02. REMOVED AND REPLACED THE CORRODED "T" CHORD ON THE LH WING MAIN IB FLAP IAW B767-300 SRM 51-40-02-0G-0 )
